Differential and Integral Equations

Global solutions and their asymptotic behavior for Benjamin-Ono-Burgers type equations

A. S. Fokas and L. Luo

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 13, Number 1-3 (2000), 115-124.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356124292

Mathematical Reviews number (MathSciNet)
MR1811951

Zentralblatt MATH identifier
0987.35135

Subjects
Primary: 35Q58
Secondary: 35B40: Asymptotic behavior of solutions 35B45: A priori estimates 35C20: Asymptotic expansions

Citation

Fokas, A. S.; Luo, L. Global solutions and their asymptotic behavior for Benjamin-Ono-Burgers type equations. Differential Integral Equations 13 (2000), no. 1-3, 115--124. https://projecteuclid.org/euclid.die/1356124292


Export citation